It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-15-2003, 07:09 AM   #1
Newbie
 
Join Date: Aug 2003
Location: WI, USA
Posts: 1
Prettyinpink58ml HB User
Question HELP PLEASE!!! Chapped vagina

I had a yeast infection from antibiotics so my dad (my doctor) prescribed me diflucan. I took it and my yeast infection is gone...but...I have a terrible burning on the bottom of my vagina...like it's chapped or something and it's been like this for the past month. I was wondering if someone could tell me what this is...or what to do! Please???

 
Old 08-15-2003, 10:43 AM   #2
Veteran
 
Join Date: Aug 2003
Posts: 478
strand3d HB User
Post

There are some over the counter vaginal creams you can buy for itching, which also might help for chapped vaginal skin.

 
Sponsors Lightbulb
   
Old 08-15-2003, 11:32 AM   #3
Senior Veteran
(female)
 
Join Date: Feb 2003
Location: Conroe,TX, USA
Posts: 2,938
dea4 HB Userdea4 HB User
Post

You might also consider using vitamin E, I have found this to be very soothing.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin







All times are GMT -7. The time now is 12:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!